# SDR FDEA201206132230

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR WEB BS 1680 -1720  LBL 62 -RBL 62.  UPPER SURFACE CORRODED.  REMOVED DAMAGED PRESSURE DECK/ SHEAR WEB FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51. INSTALLED NEW DECK IAW SRM 53-60-51, SRM 51-40-02 AND DWG 146N5300.  MAJOR REPAIR.
